# SDR AC2A086261

- Difficulty date: April 9, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 2,516 hours
- Engine: Allsn 250C*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Condition: False Indication
- Location: Gearbox Oil
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN AIRCRAFT IS FLOWN THROUGH RAIN THE TRANSMISSON OIL,  RED WARNING LIGHT COMES ON.  THE LIGHT GOES OUT SHORTLY AFTER AIRCRAFT IS NOT IN RAIN.  THE PRESSURE AND TEMPERATURE ARE IN THE NORMAL RANGE WHEN THE LIGHT COMES ON. CLEANED TRANSMISSION OIL PRESSURE SWITCH TERMINAL FREE OF ALL WATER.  FUNCTION TEST GOOD.
